Alert archive / Wisconsin / Small Craft Advisories in 2012
Small Craft Advisory 52, NWS Milwaukee, WI
NWS Milwaukee, WI issued this small craft advisory at Jun 17, 2012, 10:07 AM CDT. It took effect at Jun 18, 2012, 8:00 AM CDT. It was in force for 14 hr.
The area
The counties it named.
The facts
- Issued
- Jun 17, 2012, 10:07 AM CDT (15:07 UTC)
- In effect from
- Jun 18, 2012, 8:00 AM CDT
- Expired
- Jun 18, 2012, 10:00 PM CDT
- In force
- 14 hr
- Issued by
- NWS Milwaukee, WI
The text
As transmitted, in the capitals the NWS used until 2016.
552 WHUS73 KMKX 171507 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 1007 AM CDT SUN JUN 17 2012 ...GUSTY SOUTHWEST WINDS MONDAY... .LOW PRESSURE TRACKING FROM THE DAKOTAS INTO ONTARIO WILL CAUSE A TIGHT PRESSURE GRADIENT ACROSS SOUTHERN LAKE MICHIGAN ON MONDAY. GUSTY SOUTHERLY WINDS WILL VEER SOUTHWEST BY MONDAY AFTERNOON. SOME GUSTS MAY EXCEED GALE FORCE AT TIMES. LMZ643>646-172315- /O.NEW.KMKX.SC.Y.0052.120618T1300Z-120619T0300Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 1007 AM CDT SUN JUN 17 2012 ...SMALL CRAFT ADVISORY IN EFFECT FROM 8 AM TO 10 PM CDT MONDAY... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 8 AM TO 10 PM CDT MONDAY. * WINDS: SOUTH 15 TO 25 KNOTS MONDAY MORNING VEERING SOUTHWEST WITH GUSTS TO 30 KNOTS MONDAY AFTERNOON. A FEW GUSTS TO 35 KNOTS POSSIBLE. * WAVES: 1 TO 3 FEET MONDAY MORNING BUILDING TO 3 TO 5 FEET MONDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ MRC WWW.WEATHER.GOV/MKX
7 follow-up statements
019 WHUS73 KMKX 172032 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 332 PM CDT SUN JUN 17 2012 ...GUSTY SOUTHWEST WINDS DEVELOPING MONDAY MORNING... .LOW PRESSURE TRACKING FROM THE DAKOTAS INTO ONTARIO WILL CAUSE A TIGHT PRESSURE GRADIENT ACROSS SOUTHERN LAKE MICHIGAN ON MONDAY. GUSTY SOUTHERLY WINDS WILL VEER SOUTHWEST BY MONDAY AFTERNOON. LMZ643>646-180445- /O.CON.KMKX.SC.Y.0052.120618T1300Z-120619T0300Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 332 PM CDT SUN JUN 17 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 AM TO 10 PM CDT MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 AM TO 10 PM CDT MONDAY. * WINDS: SOUTH 15 TO 25 KNOTS MONDAY MORNING VEERING SOUTHWEST 20 TO 25 KNOTS WITH GUSTS TO 30 KNOTS MONDAY AFTERNOON. A FEW GUSTS TO 35 KNOTS POSSIBLE...ESPECIALLY SOUTH OF WIND POINT. * WAVES: 1 TO 3 FEET MONDAY MORNING BUILDING TO 3 TO 5 FEET MONDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ MRC WWW.WEATHER.GOV/MKX
864 WHUS73 KMKX 180156 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 856 PM CDT SUN JUN 17 2012 ...GUSTY SOUTHWEST WINDS DEVELOPING MONDAY MORNING... .LOW PRESSURE TRACKING FROM THE DAKOTAS INTO ONTARIO WILL CAUSE A TIGHT PRESSURE GRADIENT ACROSS SOUTHERN LAKE MICHIGAN ON MONDAY. GUSTY SOUTHERLY WINDS WILL VEER SOUTHWEST BY MONDAY AFTERNOON. GUSTS TO 35 KNOTS WILL BE POSSIBLE IN THE LATE MORNING AND AFTERNOON CLOSER TO THE LAKE MICHIGAN SHORELINE. THE SMALL CRAFT ADVISORY MAY NEED TO BE UPGRADED TO A GALE WARNING FOR MONDAY AFTERNOON. LMZ643>646-181000- /O.CON.KMKX.SC.Y.0052.120618T1300Z-120619T0300Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 856 PM CDT SUN JUN 17 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 AM TO 10 PM CDT MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 AM TO 10 PM CDT MONDAY. * WINDS: SOUTH 15 TO 25 KNOTS MONDAY MORNING VEERING SOUTHWEST 20 TO 25 KNOTS WITH GUSTS TO 33 KNOTS MONDAY AFTERNOON. A FEW GUSTS TO 35 KNOTS POSSIBLE...ESPECIALLY SOUTH OF WIND POINT. * WAVES: 1 TO 3 FEET MONDAY MORNING BUILDING TO 3 TO 6 FEET MONDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV/MKX MBK
547 WHUS73 KMKX 180832 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 332 AM CDT MON JUN 18 2012 ...STRONG SOUTHWEST WINDS DEVELOPING BY AFTERNOON... .HIGH PRESSURE ACROSS THE EASTERN SEABOARD AND LOW PRESSURE PUSHING THROUGH THE UPPER MISSISSIPPI RIVER VALLEY WILL BRING A TIGHT PRESSURE GRADIENT TO THE NEARSHORE WATERS TODAY. GUSTY SOUTHERLY WINDS WILL VEER SOUTHWEST AND INCREASE BY EARLY AFTERNOON. SOUTHERLY WINDS OF 15 TO 25 KNOTS WILL VEER SOUTHWEST AND INCREASE TO GALE FORCE WINDS AT TIMES SOUTH OF PORT WASHINGTON THROUGH THE AFTERNOON HOURS. WINDS WILL REMAIN JUST BELOW GALE FORCE NORTH OF PORT WASHINGTON...THOUGH STILL QUITE GUSTY. A SMALL CRAFT ADVISORY IS IN EFFECT NORTH OF PORT WASHINGTON THROUGH THIS EVENING. A GALE WARNING IS IN EFFECT SOUTH OF PORT WASHINGTON THIS AFTERNOON INTO THE EARLY EVENING. LMZ644>646-181645- /O.EXT.KMKX.SC.Y.0052.120618T1300Z-120618T1800Z/ /O.NEW.KMKX.GL.W.0011.120618T1800Z-120619T0000Z/ PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 332 AM CDT MON JUN 18 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 8 AM THIS MORNING TO 1 PM CDT THIS AFTERNOON... ...GALE WARNING IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 PM CDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 PM CDT THIS EVENING. THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 8 AM THIS MORNING TO 1 PM CDT THIS AFTERNOON. * WINDS: SOUTH 15 TO 25 KNOTS THIS MORNING VEERING TO SOUTHWEST GALES OF 35 KNOTS THIS AFTERNOON. WINDS DIMINISH TO 10 TO 20 KNOTS THIS EVENING. * WAVES: 1 TO 3 FEET THIS MORNING BUILDING TO 3 TO 5 FEET THIS AFTERNOON...DIMINISHING THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ LMZ643-181645- /O.CON.KMKX.SC.Y.0052.120618T1300Z-120619T0300Z/ SHEBOYGAN TO PORT WASHINGTON WI- 332 AM CDT MON JUN 18 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 AM THIS MORNING TO 10 PM CDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 AM THIS MORNING TO 10 PM CDT THIS EVENING. * WINDS: SOUTH 15 TO 25 KNOTS THIS MORNING VEERING SOUTHWEST 20 TO 25 KNOTS WITH GUSTS TO 30 KNOTS THIS AFTERNOON...WINDS DIMINISHING TO 10 TO 15 KNOTS TONIGHT. * WAVES: 1 TO 3 FEET THIS MORNING BUILDING TO 3 TO 6 FEET THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ DAVIS WWW.WEATHER.GOV/MKX
203 WHUS73 KMKX 181404 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 904 AM CDT MON JUN 18 2012 ...STRONG SOUTHWEST WINDS DEVELOPING BY THIS AFTERNOON... .HIGH PRESSURE ACROSS THE EASTERN SEABOARD AND LOW PRESSURE PUSHING THROUGH THE UPPER MISSISSIPPI RIVER VALLEY WILL BRING A TIGHT PRESSURE GRADIENT TO THE NEARSHORE WATERS TODAY. GUSTY SOUTHERLY WINDS WILL VEER SOUTHWEST AND INCREASE BY EARLY AFTERNOON. SOUTHERLY WINDS OF 15 TO 25 KNOTS WILL VEER SOUTHWEST AND INCREASE TO GALE FORCE WINDS AT TIMES SOUTH OF PORT WASHINGTON THROUGH THE AFTERNOON HOURS. WINDS WILL REMAIN JUST BELOW GALE FORCE NORTH OF PORT WASHINGTON...THOUGH STILL QUITE GUSTY. A SMALL CRAFT ADVISORY IS IN EFFECT NORTH OF PORT WASHINGTON THROUGH THIS EVENING. A GALE WARNING IS IN EFFECT SOUTH OF PORT WASHINGTON THIS AFTERNOON INTO THE EARLY EVENING. LMZ644>646-182215- /O.CON.KMKX.SC.Y.0052.000000T0000Z-120618T1800Z/ /O.CON.KMKX.GL.W.0011.120618T1800Z-120619T0000Z/ PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 904 AM CDT MON JUN 18 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT THIS AFTERNOON... ...GALE WARNING REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 PM CDT THIS EVENING... A GALE WARNING REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 PM CDT THIS EVENING. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT THIS AFTERNOON. * WINDS: SOUTH 15 TO 25 KNOTS VEERING TO SOUTHWEST GALES OF 35 KNOTS IN THE AFTERNOON. WINDS DIMINISHING TO 10 TO 20 KNOTS THIS EVENING. * WAVES: 1 TO 3 FEET BUILDING TO 3 TO 5 FEET IN THE AFTERNOON... THEN SUBSIDING THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ LMZ643-182215- /O.CON.KMKX.SC.Y.0052.000000T0000Z-120619T0300Z/ SHEBOYGAN TO PORT WASHINGTON WI- 904 AM CDT MON JUN 18 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING. * WINDS: SOUTH 15 TO 25 KNOTS VEERING SOUTHWEST 20 TO 25 KNOTS WITH GUSTS TO 30 KNOTS IN THE AFTERNOON. WINDS DIMINISHING TO 10 TO 15 KNOTS TONIGHT. * WAVES: 1 TO 3 FEET THIS MORNING BUILDING TO 3 TO 6 FEET IN THE AFTERNOON...THEN SUBSIDING THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ MRC WWW.WEATHER.GOV/MKX
694 WHUS73 KMKX 182103 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 403 PM CDT MON JUN 18 2012 ...STRONG SOUTHWEST WINDS THROUGH EARLY EVENING... .HIGH PRESSURE ACROSS THE EASTERN SEABOARD AND LOW PRESSURE PUSHING THROUGH THE UPPER MISSISSIPPI RIVER VALLEY IS CAUSING A TIGHT PRESSURE GRADIENT TO THE NEARSHORE WATERS TODAY. SOUTHWESTERLY WINDS OF 15 TO 25 KNOTS WITH GALE FORCE GUSTS WILL DIMINISH IN THE EARLY EVENING. WINDS WILL REMAIN JUST BELOW GALE FORCE NORTH OF PORT WASHINGTON...THOUGH STILL QUITE GUSTY. A SMALL CRAFT ADVISORY IS IN EFFECT NORTH OF PORT WASHINGTON THROUGH THIS EVENING. A GALE WARNING IS IN EFFECT SOUTH OF PORT WASHINGTON INTO THE EARLY EVENING. LMZ644>646-190000- /O.CON.KMKX.GL.W.0011.000000T0000Z-120619T0000Z/ PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 403 PM CDT MON JUN 18 2012 ...GALE WARNING REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... A GALE WARNING REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING. * WINDS: SOUTHWEST 20 TO 30 KNOTS WITH GALE FORCE GUSTS TO 35 KNOTS...DIMINISHING TO 10 TO 20 KNOTS THIS EVENING. * WAVES: 3 TO 5 FEET SUBSIDING TO 2 TO 4 FEET LATE IN THE EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ LMZ643-190000- /O.CON.KMKX.SC.Y.0052.000000T0000Z-120619T0300Z/ SHEBOYGAN TO PORT WASHINGTON WI- 403 PM CDT MON JUN 18 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING. * WINDS: SOUTH 20 TO 30 KNOTS...DIMINISHING TO 10 TO 15 KNOTS AFTER MIDNIGHT. * WAVES: 3 TO 6 FEET SUBSIDING TO 2 TO 4 FEET LATE IN THE EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ MRC WWW.WEATHER.GOV/MKX
740 WHUS73 KMKX 182359 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 659 PM CDT MON JUN 18 2012 ...BREEZY SOUTHWEST WINDS SLOWLY DECREASING THIS EVENING... .BREEZY SOUTHWEST WINDS WILL DIMINISH LATE THIS EVENING AS TEMPERATURES COOL AND MIXING CEASES. A SMALL CRAFT ADVISORY MAY BE NEEDED AGAIN FOR TUESDAY DUE TO ANOTHER HOT AND BREEZY DAY. LMZ644>646-190300- /O.CAN.KMKX.GL.W.0011.000000T0000Z-120619T0000Z/ /O.EXA.KMKX.SC.Y.0052.000000T0000Z-120619T0300Z/ PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 659 PM CDT MON JUN 18 2012 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 PM CDT THIS EVENING... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 10 PM CDT THIS EVENING. THE GALE WARNING HAS BEEN CANCELLED. * WINDS: SOUTHWEST 15 TO 25 KNOTS WITH HIGHER GUSTS...DIMINISHING TO 10 TO 20 KNOTS BY LATE EVENING. * WAVES: 2 TO 4 FEET SUBSIDING TO 1 TO 2 FEET DURING THE OVERNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ643-190300- /O.CON.KMKX.SC.Y.0052.000000T0000Z-120619T0300Z/ SHEBOYGAN TO PORT WASHINGTON WI- 659 PM CDT MON JUN 18 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING. * WINDS: SOUTHWEST 15 TO 25 KNOTS...DIMINISHING TO 10 TO 15 KNOTS BY LATE EVENING. * WAVES: 2 TO 4 FEET SUBSIDING TO 1 TO 2 FEET LATE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV/MKX GEHRING
268 WHUS73 KMKX 190253 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 953 PM CDT MON JUN 18 2012 LMZ644>646-190400- /O.EXP.KMKX.SC.Y.0052.000000T0000Z-120619T0300Z/ PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 953 PM CDT MON JUN 18 2012 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 10 PM CDT THIS EVENING... THE SMALL CRAFT ADVISORY WILL EXPIRE AT 10 PM CDT THIS EVENING. BREEZY SOUTHWEST WINDS HAVE DIMINISHED TO 10 TO 20 KNOTS FOR THE REMAINDER OF THE NIGHT. WAVES WILL RANGE FROM 1 TO 3 FEET. A SMALL CRAFT ADVISORY MAY BE NEEDED AGAIN ON TUESDAY DUE TO ANOTHER HOT AND BREEZY DAY. $$ LMZ643-190400- /O.EXP.KMKX.SC.Y.0052.000000T0000Z-120619T0300Z/ SHEBOYGAN TO PORT WASHINGTON WI- 953 PM CDT MON JUN 18 2012 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 10 PM CDT THIS EVENING... THE SMALL CRAFT ADVISORY WILL EXPIRE AT 10 PM CDT THIS EVENING. BREEZY SOUTHWEST WINDS HAVE DIMINISHED TO 10 TO 20 KNOTS FOR THE REMAINDER OF THE NIGHT. WAVES WILL RANGE FROM 1 TO 3 FEET. A SMALL CRAFT ADVISORY MAY BE NEEDED AGAIN ON TUESDAY DUE TO ANOTHER HOT AND WINDY DAY. $$ WWW.WEATHER.GOV/MKX GEHRING
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this small craft advisory went out at Jun 17, 3:34 AM CDT, 6 hours 33 minutes earlier.
Area forecast discussion, Jun 17, 3:34 AM CDT, 6 hours 33 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 334 AM CDT SUN JUN 17 2012 .TODAY...FORECAST CONFIDENCE...HIGH WEAK COLD FRONT...OR MORE APPROPRIATELY A WEAK DEWPOINT FRONT...WILL BE EAST OF THE AREA BY 12Z. HIGH PRESSURE BUILDS IN WITH CLEARING SKIES. LOTS OF SUNSHINE WITH 925MB TEMPS RECOVERING PRETTY QUICKLY DURING THE AFTERNOON. THIS SHOULD ALLOW TEMPS TO REBOUND BACK INTO THE MID 80S MOST PLACES THIS AFTERNOON. THUS...THIS COLD FRONT DOESN/T HAVE ANY TEETH. DEWPOINTS WILL BE NEARLY 15 DEGREES COOLER THAN YESTERDAY...SO THAT/S THE REAL RELIEF. .TONIGHT...FORECAST CONFIDENCE...EDIUM QUIET WEATHER AROUND HERE THROUGH THE EVENING AS CONDITIONS GET VERY UNSETTLED ACROSS MINNESOTA. A STRONG WARM ADVECTION RETURN FLOW KICKS IN TONIGHT. THE CORE OF A RAPIDLY STRENGTHENING LOW LEVEL JET WILL STRETCH FROM SOUTHEAST NEBRASKA INTO SOUTHERN MINNESOTA THIS EVENING. WE EXPECT TO SEE A LARGE MCS DEVELOP OVER MINNESOTA DURING THE EVENING...WITH PROPAGATION LIKELY TO THE EAST THEN SOUTHEAST AFTER MIDNIGHT. CORFIDI VECTORS/THICKNESS PATTERN SUGGEST A DECENT TURN TOWARD OUR NORTHWEST FORECAST AREA AS IT LIKELY EVOLVES INTO LARGE BOWING SYSTEM. DEEP LAYER SHEAR WILL BE ON THE ORDER OF 40-50KTS WITH OVER 1000J/KG OF ELEVATED CAPE. THE MODELS ARE IN PRETTY GOOD AGREEMENT ABOUT WHERE THIS STUFF WILL INITIALLY DEVELOP. THE UNCERTAINTY INCREASES...AS USUAL...ON WHAT IT WILL LOOK LIKE AND WHERE IT WILL BE TOWARD THE DIURNAL MINIMUM LATE TONIGHT AS IT ROLLS INTO OUR NORTHWEST FORECAST AREA. SPC HAS PUT SOME OF THE AREA WEST OF MADISON IN A SLIGHT RISK AND THAT/S REASONABLE. WIND AND HAIL WOULD BE THE MAIN THREAT AT THAT POINT. .MONDAY THROUGH WEDNESDAY...FORECAST CONFIDENCE...MEDIUM BULK OF MODELS SUGGEST CONVECTIVE COMPLEX WILL BE ONGOING MONDAY MORNING...WITH OVERLAP OF MODELS SUGGESTING THE NORTHERN FORECAST AREA HAS THE BEST CHANCE FOR STORMS. AFTER THAT...MODELS ALL KEEP THE SFC WARM FRONT NORTH...WITH HOT CONDITIONS ACROSS THE FORECAST AREA. MORNING CONVECTION COULD CERTAINLY WREAK HAVOC ON FORECAST HIGHS IN THE LOW TO MID 90S...PARTICULARLY TOWARD THE LAKE IF WINDS END UP BEING ONSHORE FOR MUCH OF THE DAY. WRK-ARW SUGGESTING A SCENARIO LIKE THIS. FOR NOW THOUGH...WILL GO WITH BULK OF MODELS SUGGESTING A HOT AFTERNOON ONCE THE MAJORITY OF CLOUDS MOVE OUT. MODELS INDICATING PRETTY DECENT WINDS MONDAY...POSSIBLY GUSTING TO AROUND 40 MPH. WINDS SHOULD HELP BATTLE THE HEAT...KEEPING DEWPOINTS AND THUS HEAT INDEX VALUES FROM GETTING OUT OF HAND. NEXT LOW WILL BE OVER THE EASTERN DAKOTAS ON TUESDAY. WARM FRONT WITH THIS LOW ALSO EXPECTED TO BE NORTH OF THE FORECAST AREA...SO WENT HOT AGAIN IN THE LOW 90S WITH 925 MB TEMPS AROUND 27C. CONVECTION AGAIN COULD RESULT IN THE FRONT BEING FARTHER SOUTH AND THUS NOT AS HOT TEMPS...BUT WILL STICK WITH WHAT THE MODELS ARE SHOWING AT THIS TIME. KEPT SOME LOW POPS IN THE NORTH TOWARD THE FRONT...BUT OTHERWISE SHOULD BE DRY. LOOKS BREEZY AGAIN TUESDAY...PROBABLY A BIT LESS THAN ON MONDAY. COLD FRONT TO APPROACH ON WEDNESDAY. LOOKS LIKE THE FRONT ARRIVES LATE ENOUGH FOR LOW 90S IN AT LEAST THE EAST. SHOWERS AND STORMS ARE THEN EXPECTED MAINLY IN THE EVENING AND OVERNIGHT AS THE FRONT MOVES THROUGH. .THURSDAY THROUGH SATURDAY...FORECAST CONFIDENCE...MEDIUM HIGH PRESSURE EXPECTED TO BRING QUIET AND PLEASANT WEATHER TO END THE WEEK...WITH A DECENT AMOUNT OF SUN AND NEAR NORMAL TEMPERATURES THROUGH FRIDAY. COULD THEN SEE A SHORTWAVE BRING SHOWERS AND STORMS BACK TO THE AREA FRIDAY NIGHT OR SATURDAY. && .AVIATION/12Z TAFS/...VFR THROUGH THE PERIOD EXCEPT FOR A POSSIBLE THUNDERSTORM IN THE MADISON AREA TOWARD THE VERY END OF THE TAF PERIOD...10-12Z MON...THAT COULD BRING IN A BRIEF PERIOD OF MVFR CONDITIONS. IN THE VERY SHORT RANGE...ANY LINGERING SHOWERS AND STORMS WILL MOVE EAST BY 12Z THIS MORNING. MID AND HIGH CLOUDS WILL THIN WITH PLENTY OF SUNSHINE THIS MORNING. MORE HIGH CLOUDS ARRIVE LATER THIS AFTERNOON AND EVENING WITH CONVECTION DEVELOPING WEST OF WISCONSIN. && .MARINE...A SMALL CRAFT ADVISORY WILL LIKELY BE NEEDED ON MONDAY INTO MONDAY EVENING...DUE TO STRONG SOUTHWEST WINDS IN RESPONSE TO LOW PRESSURE MOVING EAST ACROSS THE UPPER MISSISSIPPI VALLEY. && .MKX WATCHES/WARNINGS/ADVISORIES... WI...NONE. LM...NONE. && TODAY/TONIGHT AND AVIATION/MARINE...DAVIS MONDAY THROUGH SATURDAY...DDV
Hazardous weather outlook, Jun 17, 3:57 AM CDT, 6 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 357 AM CDT SUN JUN 17 2012 WIZ046-047-051-052-056>060-062>072-180900- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 357 AM CDT SUN JUN 17 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS ARE LIKELY LATE TONIGHT...NORTHWEST OF A FOND DU LAC TO MADISON TO DODGEVILLE LINE...WITH A CHANCE OF THUNDERSTORMS TO THE EAST. WE EXPECT A LARGE THUNDERSTORM COMPLEX TO DEVELOP OVER PORTIONS OF SOUTHERN MINNESOTA THIS EVENING...THEN TURN TO THE SOUTHEAST AND ROLL INTO PORTIONS OF SOUTH CENTRAL WISCONSIN AFTER MIDNIGHT. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS JUST WEST OF MADISON WITH LARGE HAIL AND DAMAGING WIND THE MAIN THREAT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THUNDERSTORM CHANCES CONTINUE FROM TIME TO TIME MONDAY THROUGH SATURDAY AS A MEANDERING FRONTAL BOUNDARY MAY INTERACT WITH A WARM AND HUMID AIRMASS IN PLACE ACROSS THE REGION. HEAT INDEX VALUES WILL REACH THE MID 90S BOTH MONDAY AND TUESDAY AFTERNOON. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED LATE TONIGHT. LMZ643>646-180900- SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 357 AM CDT SUN JUN 17 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT THERE IS A CHANCE OF THUNDERSTORMS AFTER 4 AM TONIGHT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY BREEZY SOUTH TO SOUTHWEST WINDS WILL DEVELOP MONDAY THROUGH MONDAY NIGHT AS A STRONG LOW PRESSURE SYSTEM MOVES THROUGH THE UPPER MISSISSIPPI RIVER VALLEY. A SMALL CRAFT ADVISORY WILL LIKELY BE NEEDED. THUNDERSTORM CHANCES CONTINUE FROM TIME TO TIME MONDAY THROUGH SATURDAY AS A MEANDERING FRONTAL BOUNDARY MAY INTERACT WITH A WARM AND HUMID AIRMASS IN PLACE ACROSS THE REGION. DAVIS WWW.WEATHER.GOV/MKX
The office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 16, 11:29 PM CDT | Severe Thunderstorm Warning | MKX | Milwaukee, Ozaukee | 16 min |
| Jun 16, 11:35 PM CDT | Special Marine Warning | MKX | 40 min | |
| Jun 17, 12:01 AM CDT | Special Marine Warning | MKX | 59 min |
Nearby
Small Craft Advisories in Wisconsin, 2012Every small craft advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.